# SDR 96ZZZM58

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305TW
- Make and model: Boeing 747284B
- Aircraft serial: 20742
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 705117E
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FCO - DURING CRUISE, SHUT DOWN NR 2 ENGINE, S/N 4181, DUE TO DECREASING OIL QUANTITY.  FOUND OIL LEAKING FROM INTEGRATED DRIVE GENERATOR DRIVE CAVITY DRAIN.  CAPPED DRAIN LINE.  ENGINE LEAK CHECK WAS NORMAL.
